On regular embedding of H-designs into G-designs

Kucukcifci, Selda, Quattrocchi, Gaetano, Smith, Benjamin R. and Yazici, Emine Sule (2013) On regular embedding of H-designs into G-designs. Utilitas Mathematica, 92 97-127.

Author Kucukcifci, Selda
Quattrocchi, Gaetano
Smith, Benjamin R.
Yazici, Emine Sule
Title On regular embedding of H-designs into G-designs
Journal name Utilitas Mathematica   Check publisher's open access policy
ISSN 0315-3681
Publication date 2013-11
Year available 2013
Sub-type Article (original research)
Open Access Status
Volume 92
Start page 97
End page 127
Total pages 31
Place of publication Winnipeg Canada
Publisher Utilitas Mathematica Publishing
Language eng
Formatted abstract
The graph H is embedded in the graph G, if H is a subgraph of G. An H-design is a decomposition of a complete graph into edge disjoint copies of the graph H, called blocks. An H-design with k blocks, say H1, H2, ...Hk is embedded in a G-design if for every Hi, there exists a distinct block, say Gi, in the G-design that embeds Hi. If Gi - Hi are all isomorphic for 1 ≤ i ≤ k then the embedding is called regular. This paper solves the problem of the regular embedding of H-designs into G-designs when G has at most four vertices and four edges.
Keyword Steiner Triple-Systems
Balanced P-4-Designs
Handcuffed designs
4-Cycle systems
Path designs
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 30 May 2014, 18:29:13 EST by System User on behalf of School of Mathematics & Physics